# SDR AALA20120816013

- Difficulty date: August 16, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 56,445 hours, 27,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE ALTIMETER ANTENNA LANDING AT STATION 719 LONGERON 30 LEFT.  INSTALLED NEW RADIO ALTIMETER MOUNTING DOUBLER AT STATION 719 LONGERON 30 TO 29 LEFT PER BOEING PRINT 5911412.
